MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ACTIS COLLARED HIGH SIZE 10; HIP FEMORAL STEM

DEPUY IRELAND 9616671 ACTIS COLLARED HIGH SIZE 10; HIP FEMORAL STEM
Catalog Number 101012100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 10/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon brought the patient in to aspirate his native hip (right hip) to check for infection.Upon opening the other side, the left hip, he found the joint to be infected.He decided the best thing to do was remove all implants, clean out the joint and re-implant.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ACTIS COLLARED HIGH SIZE 10
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7962530
Report Number1818910-2018-72443
Device Sequence Number13887948
Product Code KWL
UDI-Device Identifier10603295380627
UDI-Public10603295380627
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160907
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101012100
Device Lot NumberHU0189
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight132